# SDR SIMA20130420011

- Difficulty date: April 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 27,306 hours, 25,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Rt Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LAV RT BEAM GUSSET CORRODED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LAV RT BEAM GUSSET IAW SRM 51-40-02.  THE ACFT WAS RETURNED TO SERVICE.
